# SDR UALA2011080404073

- Difficulty date: August 3, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 44,352 hours, 11,834 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 663
- Condition: Overheated
- Location: Main
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BAT CHGR EICAS STATUS MSG. MAIN SHIPS BATTERY WAS OVERHEATING AND SHUTTING CHARGER. REPLACED MAIN SHIP BATTERY, OPS TEST OKAY.
